Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 111, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Nov 17, 2013, 12:56 PM CST for 5 counties in Illinois. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 17, 2013, 12:56 PM CST (18:56 UTC)
- Expired
- Nov 17, 2013, 1:45 PM CST
- In force
- 49 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Coles County, IL, Douglas County, IL, Edgar County, IL, Moultrie County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 125 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 17, 1:00 PM CST | TSTM WND DMG | 5 N Newman, IL | NUMEROUS POWER POLES AND TREES DOWN. POLE BARN ROOF BLOWN OFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 17, 8:40 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.9 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1021 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 398 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 11.0
The text
As transmitted, in the capitals the NWS used until 2016.
003
WUUS53 KILX 171856
SVRILX
ILC029-041-045-139-183-171945-
/O.NEW.KILX.SV.W.0111.131117T1856Z-131117T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1256 PM CST SUN NOV 17 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
EASTERN DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS...
EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
SOUTHEASTERN MOULTRIE COUNTY IN CENTRAL ILLINOIS...
SOUTHERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 145 PM CST
* AT 1251 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ALLENVILLE TO HINDSBORO TO BROADLANDS...AND MOVING
EAST AT 60 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
MATTOON...CHARLESTON...PARIS...NEWMAN...HINDSBORO...SIDELL...
HUME...BROCTON...OAKLAND...RIDGE FARM...GEORGETOWN...RARDIN...
ASHMORE...CHRISMAN...KANSAS...REDMON...VERMILION...PALERMO...COLES
COUNTY AIRPORT AND INDIANOLA.
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 189 AND 204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3949 8754 3946 8858 3948 8860 3949 8860
3970 8826 3988 8806 3988 8794 3992 8793
4005 8753 3964 8752
TIME...MOT...LOC 1856Z 261DEG 54KT 3957 8842 3971 8811
3989 8793
HAIL...0.75IN
WIND...70MPH
$$
BAK2 follow-up statements
741
WWUS53 KILX 171936 RRA
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
136 PM CST SUN NOV 17 2013
ILC139-171946-
/O.CAN.KILX.SV.W.0111.000000T0000Z-131117T1945Z/
MOULTRIE IL-
136 PM CST SUN NOV 17 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MOULTRIE COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3949 8754 3948 8824 3971 8814 3987 8795
3988 8794 3992 8793 4005 8753 3964 8752
TIME...MOT...LOC 1936Z 261DEG 54KT 3966 8765 3980 8734
3998 8715
$$
ILC029-041-045-183-171945-
/O.CON.KILX.SV.W.0111.000000T0000Z-131117T1945Z/
VERMILION IL-COLES IL-DOUGLAS IL-EDGAR IL-
136 PM CST SUN NOV 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EDGAR...
EASTERN DOUGLAS...NORTHEASTERN COLES AND SOUTHERN VERMILION COUNTIES
UNTIL 145 PM CST...
AT 134 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PARIS TO 6 MILES SOUTH OF NEWPORT TO 13 MILES
NORTHEAST OF NEWPORT...AND MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
VERMILION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3949 8754 3948 8824 3971 8814 3987 8795
3988 8794 3992 8793 4005 8753 3964 8752
TIME...MOT...LOC 1936Z 261DEG 54KT 3966 8765 3980 8734
3998 8715
HAIL...<.75IN
WIND...60MPH
$$
BAK981
WWUS53 KILX 171944
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
144 PM CST SUN NOV 17 2013
ILC029-041-045-183-171954-
/O.EXP.KILX.SV.W.0111.000000T0000Z-131117T1945Z/
VERMILION IL-COLES IL-DOUGLAS IL-EDGAR IL-
144 PM CST SUN NOV 17 2013
...THE SEVERE THUNDERSTORM WARNING FOR EDGAR...EASTERN DOUGLAS...
NORTHEASTERN COLES AND SOUTHERN VERMILION COUNTIES WILL EXPIRE AT 145
PM CST...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 4 PM.
LAT...LON 3949 8754 3948 8824 3971 8814 3987 8795
3988 8794 3992 8793 4005 8753 3964 8752
TIME...MOT...LOC 1944Z 261DEG 54KT 3967 8750 3981 8718
3999 8699
$$
BAKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 11:35 AM CST, 1 hour 21 minutes earlier.
Area forecast discussion, Nov 17, 11:35 AM CST, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1135 AM CST Sun Nov 17 2013 .DISCUSSION... ISSUED 1019 AM CST Sun Nov 17 2013 Have tweeked grids, but see little need to alter bulk of current package. Winds have reached a gust to 52 MPH during past hour at IJX and BMI to 43 MPH. Strong winds will become more widespread as morning continues. 16z KILX sounding should be available. Barker && .AVIATION... ISSUED 1130 AM CST Sun Nov 17 2013 Cold front now pushing east through western Illinois. Severe storms with a few strong tornadoes are preceding the front. Very strong south winds will continue out ahead of the storms. Winds will shift from S/SW to W as front passes this afternoon. Winds should die down by late afternoon. Clearing will occur behind the front. Barker && .PREV DISCUSSION... ISSUED 230 AM CST Sun Nov 17 2013 SHORT TERM...Today and tonight: Ingredients still coming together for potential significant severe weather and wind event today. Latest surface map showing a pair of lows, one in northern Minnesota and the other in north central Kansas. Temperatures have gone nowhere overnight and were about 10 degrees above the normal highs for the date. Southerly winds have settled down a tad but still gusted to 20-25 mph in some areas as of 2 am. Abundant moisture in place with 60 degree dew points as far north as Pontiac. Strong low level jet of around 50 knots at 925 mb has been feeding some persistent convection along the Ohio River, with scattered convection further north. Powerful upper level jet of 110+ knots has been streaming southeast from the Pacific Northwest, with a secondary jet in the southern stream of 90-100 knots coming into the Ohio Valley. Latest model runs slowing the system down a tad, but still sweeping the front through the CWA between noon and 4 pm. Main convective activity expected to initiate late morning between I-55 and the Mississippi River, then rapidly sweep eastward through mid afternoon, ending across the southeast tip of the CWA toward sunset. Bulk shear of 65-75 knots from 0-6km and SBCAPE values around 1000 J/kg will help feed the severe storms, with a significant tornado threat. Latest Day1 outlook from SPC includes areas along and east of I-57 in a high risk for severe weather today, with a moderate risk most other areas in the CWA, and tornado probabilities of 15-30%. Significant threat of damaging winds with the storms as well. Outside of the storms, the winds will be a problem as well. Wind gusts of 35-45 mph will be likely from late morning through the afternoon. Behind the front, strong isallobaric rises are progged, with 3-hour pressure changes of 8 to 10 mb pushing through central and northern Illinois late this afternoon. RAP model guidance suggesting an hour or two of gusts 50-60 mph preceding the core of the highest pressure changes. Have elected to upgrade about the northern half of the wind advisory to a high wind warning as a result, generally along and north of a Havana to Danville line. Have left the expiration time as 6 pm. Will still see some gusts of 30-35 mph early in the evening across the northeast, but this will diminish as the pressure couplet moves into the Chicago area. LONG TERM...Monday through Saturday: Aside from some breezy weather on Monday in the wake of the storm system, a quiet period is on tap through Tuesday. Next shortwave should swing through mid week, with some showers mainly Wednesday night and Thursday. Upper pattern later in the week continues to shift toward a split flow, with Illinois caught in the middle. More agreement now noted between the GFS and ECMWF with a large cutoff low southwest of California late in the week, as faster shortwaves swing through the northern stream across the Great Lakes. The ECMWF is a bit on the wetter side with this pattern, with the earlier wave getting hung up and loitering over the Ohio Valley until Friday night, whereas the GFS focuses more on the phasing of the two streams on Friday. Have gone with 50 percent PoP's for Friday, then decreased them Friday night before keeping Saturday mainly dry. This particular pattern indicates a pretty good shot of cold air coming into the Great Lakes during the weekend. How far it gets south into our area remains to be seen. Geelhart && .ILX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY until 6 PM CST this evening FOR ILZ040-047>057- 061>063-066>068-071>073. HIGH WIND WARNING until 6 PM CST this evening FOR ILZ027>031- 036>038-041>046. &&
Hazardous weather outlook, Nov 17, 11:21 AM CST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1121 AM CST SUN NOV 17 2013 ILZ027>031-036-037-041-042-181200- FULTON-KNOX-LOGAN-MARSHALL-MASON-PEORIA-STARK-TAZEWELL-WOODFORD- 1121 AM CST SUN NOV 17 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL SWEEP THROUGH THE REGION TODAY...TRIGGERING SEVERE THUNDERSTORMS WITH POTENTIAL STRONG TORNADOES POSSIBLE. THE LATEST INDICATIONS SUGGEST STORMS WILL PUSH EAST OF I-55 AFTER 1 PM. DAMAGING WIND GUSTS IN EXCESS OF 70 MPH AND TORNADOES WILL BE THE PRIMARY THREATS. IN ADDITION TO THE STORMS...SOUTHWESTERLY WINDS WILL BE SUSTAINED AROUND 40 MPH WITH GUSTS AS HIGH AS 60 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 AM AND 2 PM TODAY. ILZ040-047>051-181200- CASS-MENARD-MORGAN-SANGAMON-SCHUYLER-SCOTT- 1121 AM CST SUN NOV 17 2013 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL SWEEP THROUGH THE REGION TODAY...TRIGGERING SEVERE THUNDERSTORMS WITH POTENTIAL STRONG TORNADOES POSSIBLE. THE LATEST INDICATIONS SUGGEST STORMS WILL PUSH EAST OF I-55 AFTER 1 PM. DAMAGING WIND GUSTS IN EXCESS OF 70 MPH AND TORNADOES WILL BE THE PRIMARY THREATS. IN ADDITION TO THE STORMS...STRONG SOUTHWESTERLY WINDS WILL GUST TO BETWEEN 40 AND 45 MPH AT TIMES TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 9 AM AND 2 PM TODAY. ILZ052>057-061>063-066>068-071>073-181200- CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-RICHLAND-SHELBY- 1121 AM CST SUN NOV 17 2013 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL SWEEP THROUGH THE REGION TODAY...TRIGGERING SEVERE THUNDERSTORMS. THE LATEST INDICATIONS SUGGEST STORMS WILL PUSH EAST OF U.S.51 AFTER 1 PM...THEN WILL REACH THE ILLINOIS INDIANA BORDER BETWEEN 4 AND 5 PM. DAMAGING WIND GUSTS IN EXCESS OF 70 MPH AND ISOLATED TORNADOES WILL BE THE PRIMARY THREATS. A FEW ISOLATED CELLS MAY DEVELOP AHEAD OF THE MAIN LINE...PROVIDING AN ENHANCED RISK FOR TORNADOES. IN ADDITION TO THE STORMS...STRONG SOUTHWESTERLY WINDS WILL GUST TO BETWEEN 40 AND 45 MPH AT TIMES TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN NOON AND 6 PM TODAY. ILZ038-043>046-181200- CHAMPAIGN-DE WITT-MCLEAN-PIATT-VERMILION- 1121 AM CST SUN NOV 17 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL SWEEP THROUGH THE REGION TODAY...TRIGGERING SEVERE THUNDERSTORMS. THE LATEST INDICATIONS SUGGEST STORMS WILL PUSH EAST OF U.S.51 AFTER 1 PM...THEN WILL REACH THE ILLINOIS INDIANA BORDER BETWEEN 4 AND 5 PM. DAMAGING WIND GUSTS IN EXCESS OF 70 MPH AND ISOLATED TORNADOES WILL BE THE PRIMARY THREATS. A FEW ISOLATED CELLS MAY DEVELOP AHEAD OF THE MAIN LINE...PROVIDING AN ENHANCED RISK FOR TORNADOES. IN ADDITION TO THE STORMS...SOUTHWESTERLY WINDS WILL BE SUSTAINED AROUND 40 MPH... WITH GUSTS AS HIGH AS 60 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN NOON AND 5 PM TODAY. BARKER
In the hours before
Local storm report, Nov 17, 12:17 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1217 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 PM HAIL ASSUMPTION 39.52N 89.05W
11/17/2013 M2.75 INCH CHRISTIAN IL EMERGENCY MNGR
&&Local storm report, Nov 17, 12:20 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1220 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 AM TSTM WND DMG HARTSBURG 40.25N 89.44W
11/17/2013 LOGAN IL EMERGENCY MNGR
SEMI BLOWN OVER ON I-155. TIME ESTIMATED.
&&Local storm report, Nov 17, 12:37 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1237 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM TORNADO 1 N ALTAMONT 39.07N 88.75W
11/17/2013 EFFINGHAM IL LAW ENFORCEMENT
ESTIMATED HALF MILE WIDE
&&Local storm report, Nov 17, 12:41 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1241 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND GST SEYMOUR 40.10N 88.42W
11/17/2013 E70 MPH CHAMPAIGN IL EMERGENCY MNGR
&&Local storm report, Nov 17, 12:44 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1244 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM TSTM WND DMG SAYBROOK 40.43N 88.53W
11/17/2013 MCLEAN IL TRAINED SPOTTER
SEVERAL TREES UPROOTED. NUMEROUS HOMES WITH SHINGLE
DAMAGE. TIME ESTIMATED.
&&Local storm report, Nov 17, 12:56 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1256 PM CST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM TSTM WND DMG GARRETT 39.80N 88.43W
11/17/2013 DOUGLAS IL EMERGENCY MNGR
MOBILE HOMES BLOWN OVER
&&The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 11:50 PM CST | Special Weather Statement | ILX | Crawford | 25 min |
| Nov 16, 11:53 PM CST | Severe Thunderstorm Warning | ILX | Crawford | 37 min |
| Nov 17, 2:50 AM CST | High Wind Warning | ILX | Champaign, DeWitt, Fulton, Knox, Logan, McLean and 8 more | 15 hr |
| Nov 17, 10:01 AM CST | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria | 44 min |
| Nov 17, 10:37 AM CST | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 53 min |
| Nov 17, 10:42 AM CST | Tornado Warning | ILX | Logan, Mason, Menard, Sangamon | 33 min |
| Nov 17, 10:50 AM CST | Tornado Warning | ILX | Peoria, Tazewell, Woodford | 25 min |
| Nov 17, 10:57 AM CST | Tornado Warning | ILX | Marshall, Tazewell, Woodford | 33 min |
| Nov 17, 11:12 AM CST | Tornado Warning | ILX | Marshall, Tazewell, Woodford | 33 min |
| Nov 17, 11:12 AM CST | Tornado Warning | ILX | Christian, Sangamon | 33 min |
| Nov 17, 11:18 AM CST | Severe Thunderstorm Warning | ILX | Cass, Logan, Mason, Menard | 42 min |
| Nov 17, 11:29 AM CST | Tornado Warning | ILX | Christian, Macon | 31 min |
| Nov 17, 11:31 AM CST | Tornado Warning | ILX | Logan, McLean, Tazewell | 29 min |
| Nov 17, 11:43 AM CST | Severe Thunderstorm Warning | ILX | Christian, Macon, Shelby | 47 min |
| Nov 17, 11:49 AM CST | Severe Thunderstorm Warning | ILX | Fulton, Knox, Marshall, Mason, Peoria, Stark and 2 more | 41 min |
| Nov 17, 11:54 AM CST | Tornado Warning | ILX | McLean | 36 min |
| Nov 17, 11:55 AM CST | Tornado Warning | ILX | Christian, Shelby | 50 min |
| Nov 17, 12:09 PM CST | Severe Thunderstorm Warning | ILX | McLean | 51 min |
| Nov 17, 12:18 PM CST | Severe Thunderstorm Warning | ILX | Coles, Douglas, Macon, Moultrie, Piatt, Shelby | 42 min |
| Nov 17, 12:19 PM CST | Tornado Warning | ILX | Champaign, Piatt | 41 min |
| Nov 17, 12:26 PM CST | Tornado Warning | ILX | Cumberland, Effingham, Jasper, Shelby | 49 min |
| Nov 17, 12:36 PM CST | Tornado Warning | ILX | Champaign, Douglas, Piatt | 39 min |
| Nov 17, 12:39 PM CST | Tornado Warning | ILX | Clay, Effingham | 51 min |
| Nov 17, 12:44 PM CST | Tornado Warning | ILX | Champaign | 31 min |
| Nov 17, 12:50 PM CST | Tornado Warning | ILX | Vermilion | 40 min |
| Nov 17, 12:58 PM CST | Tornado Warning | ILX | Vermilion | 32 min |
| Nov 17, 1:15 PM CST | Tornado Warning | ILX | Crawford, Jasper, Richland | 45 min |
| Nov 17, 1:25 PM CST | Tornado Warning | ILX | Edgar | 20 min |
| Nov 17, 1:38 PM CST | Tornado Warning | ILX | Lawrence | 37 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.